MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7333-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report source: (b)(6).
 
Event or Problem Description
Information was received indicating that this cadd administration set exhibited leaking.It was reported that the leaking occurred at the filter.The administration set was discarded after the event.The therapy included following medication and devices: infusion bag baxter 500 or 1000 ml nacl 0.9% + three types of cytostatics, cyto-ad-z inline / 4 from codan, swanlock and picc line (double lumen).The reported event occurred while in use with the patient.There were no adverse effects to the patient.
 
Additional Manufacturer Narrative
Evaluation: one picture of cadd administration set was received and from the picture, it could be observed a filter side which air vent was marked with a circle; no drops nor leak could be observed in the picture.No testing or thorough inspection could be performed because no samples were provided for evaluation.Based on the evidence, the complaint was not confirmed and the problem source of the reported event is unknown.

Brand Name
CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8497149
Report Number3012307300-2019-01501
Device Sequence Number19240893
Product Code FPA
UDI-Device Identifier10610586043239
UDI-Public10610586043239
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number21-7333-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1